I am taking Zyclara (Imiquimod cream) 3.75% one week on, one week off, one week on, then one week off. I am taking it for precancer spots on my face. I just finished my first week, my face was really red in spots and sore, but today it is feeling better, still looks red, bumpy and a bit flaky. I have had a few reactions to the cream, day two I felt like I had the flu, day 4 & 5 my armpits were prickly. Yesterday and today are my worst days, my lower back is in a lot of pain. I am not sure if this can be related to the medication. I have taken tylenol and Aleve today and have had no relief. On a scale from 1 - 10 the pain is an 8. Is this common, has anyone experienced this?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Imiquimod - I am on week 5 day 2 of using aldara cream for basal cell carcinoma and it's at my worst
Posted 4 Aug 2015 • 1 answer
Posted 28 Sep 2015 • 0 answers
Posted 16 Mar 2017 • 0 answers
Posted 21 Apr 2017 • 0 answers
Pregnancy - What cream is safe to use in the skin after a Basal cell Carcinoma surgery if I am preg?
Posted 10 May 2017 • 0 answers